CSpace  > 应用数学研究所
A consistent jackknife empirical likelihood test for distribution functions
Liu, Xiaohui1,2; Wang, Qihua1,3; Liu, Yi1
2017-04-01
Source PublicationANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS
ISSN0020-3157
Volume69Issue:2Pages:249-269
AbstractIn this paper, a jackknife empirical likelihood based approach is developed to test whether the underlying distribution is equal to a specified one. The limiting distribution of the proposed testing statistic is derived under some mild conditions. It turns out that the proposed test is consistent and easy to be implemented. Some simulation studies are conducted to evaluate the finite sample behaviors by comparing the proposed method with the existing one. A real data example is also analyzed to illustrate the proposed test approach.
KeywordJackknife empirical likelihood Estimating equations Cramer-von Mises test
DOI10.1007/s10463-015-0550-9
Language英语
Funding ProjectNNSF of China[11461029] ; NSF of Jiangxi Province[20142BAB211014] ; YSFP of Jiangxi provincial education department[GJJ14350] ; National Science Fund for Distinguished Young Scholars in China[10725106] ; National Natural Science Foundation of China[11171331] ; National Natural Science Foundation of China[11331011] ; Key Lab of Random Complex Structure and Data Science, CAS ; Natural Science Foundation of SZU
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:000394976900001
PublisherSPRINGER HEIDELBERG
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/24921
Collection应用数学研究所
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
2.Jiangxi Univ Finance & Econ, Sch Stat, Nanchang 330013, Jiangxi, Peoples R China
3.Shenzhen Univ, Inst Stat Sci, Shenzhen 518006, Peoples R China
Recommended Citation
GB/T 7714
Liu, Xiaohui,Wang, Qihua,Liu, Yi. A consistent jackknife empirical likelihood test for distribution functions[J]. ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS,2017,69(2):249-269.
APA Liu, Xiaohui,Wang, Qihua,&Liu, Yi.(2017).A consistent jackknife empirical likelihood test for distribution functions.ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS,69(2),249-269.
MLA Liu, Xiaohui,et al."A consistent jackknife empirical likelihood test for distribution functions".ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS 69.2(2017):249-269.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu, Xiaohui]'s Articles
[Wang, Qihua]'s Articles
[Liu, Yi]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu, Xiaohui]'s Articles
[Wang, Qihua]'s Articles
[Liu, Yi]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu, Xiaohui]'s Articles
[Wang, Qihua]'s Articles
[Liu, Yi]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.